# SDR AALA972488

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1767A
- Make and model: Doug MD-11
- Aircraft serial: 48598
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: FDM1180501
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NRT - FLT 0129 - EN ROUTE SJC/NRT ON FINAL, THE NR 3 FIRE WARNING WAS INTERMITTENT.  LANDED NRT WITHOUT INCIDENT.  REPAIRED TEMPERATURE END ON THE B-LOOP.  DURING TAXI OUT FOR FLT 0026, THE NR 3 ENGINE FIRE WARNING VISUAL AND AURAL ALERTS ACTIVATED.  REPLACED FIRE LOOP HARNESS AT LOWER GEARBOX DETECTOR UNIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
